Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Eye redness, relieves with FML drops. Test shows inflammation in body. Have hemorrhoid. Related?

I've hathd problems with my right eye for over a year. Red when left and fine when treated with FML drops. I've had loads of bloods recently and today the eye clinic said tests show inflammation somewhere in the body. I've got to go back to doctor to get more tests. What could this be? I'm also suffering with hemoriods - could this be connected?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear S James, Hi, From your history you are suffering from unilateral uveitis. It may be idiopathic or may be due to any systemic disease of your body like auto immune , infectious etc whose antigen manifest a reaction in the uveal tissue , ie black part of your eye causing inflammation. To prevent the flaring of of the inflammation steroids drops are used.You need to do a battery of test to know the causes of the inflammation.Hemorrhoid is not related to it.So I would advise you to visit a medicine specialist who could help you out to do some basic tests and rule out the cause of your uveitis....TC ..Dr Ajay Shankar Kar
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor